MathSciNet Relay Station
MathSciNet bibliographic data
MR1038481 58F18 (58F05)
Hector, G.; Macías, E.; Saralegi, M. Lemme de Moser feuilleté et classification des variétés de Poisson régulières. (French) [A foliated version of Moser's lemma and classification of regular Poisson manifolds] Publ. Mat. 33 (1989), no. 3, 423–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement